Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest treatment for liver cirrhosis

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
I have psoriais of the liver(is what I'm told), Dr. XXXXXXX Young.
I have been dealing with this since May and on 6/27 they drains 10 bottle on 7/24 5 bottles..i''ve had it. Dr. young has never seen me.
Posted Wed, 13 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
provide address. Get on liver transplant list

Detailed Answer:
Thank you for asking
You mean cirrhosis of liver. It Is Excessive Fibrosis Or liver and causes ascites the bottle you are taking about are ascitic tap and is a standard procedure to help the severe ascites.management depends on the cause.focussing to prevent hepatic encephalopathy ( mental changes) . Please get to a near by hepatobiliary facility. Provide me the address and I will provide some options.also get on a liber transplant list rest every management is symptomatic.liber transplant is the key.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor